# SDR DLL14981058

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1641606102
- Condition: Damaged
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR END OF THE SKIN DOUBLER JUST AFT OF FS 1363 WAS DAMAGED DUE TO TOOLING.  REPAIRED PER ERA 331666-14AD.
